# SDR 96ZZZX2984

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Piper PA60600
- Aircraft serial: 600433147
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 588255
- Condition: Sticking
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, AIRCRAFT VEERED TO THE RIGHT.  PILOT ABORTED TAKEOFF BRAKING TO KEEP AIRCRAFT ON RUNWAY.  PILOT GOT AIRCRAFT STOPPED WITH NO OTHER PROBLEMS.  INVESTIGATION REVEALED THE STEERING SWITCH FAILED AND WAS STUCK IN THE RIGHT TURN POSITION AND WOULD NOT SPRING BACK TO THE CENTER OFF POSITION.  REPLACED SWITCH, OPS CHECK GOOD.  SWITCH SHOULD BE CHECKED FOR GOOD STRONG POSITIVE SPRING BACK TO THE CENTER OFF POSITION.
